MAUDE Adverse Event Report: Medos International SARL PROWLER SELECT; Catheter, Percutaneous, Neurovasculature

Medos International SARL PROWLER SELECT; Catheter, Percutaneous, Neurovasculature
Catalog Number 606S255X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a thrombectomy procedure targeting a right middle cerebral artery occlusion, the 150cm x 5cm prowler select plus microcatheter (606s255x / 31815458) was in place and the stent (unspecified brand) was impeded in the proximal end of the microcatheter and could not advance further.The physician removed the stent and the microcatheter from the patient and replaced the microcatheter to deliver the original stent to complete the procedure, which was prolonged by about 10 minutes.There was no report of any negative patient impact.On 03-sep-2026, additional information was received.The information confirmed that the thrombectomy procedure was targeting a right middle cerebral artery occlusion.A continuous flush was maintained through the microcatheter.There was no damage noted on the microcatheter that may have caused the stent to become obstructed.The replacement microcatheter was another 150cm x 5cm prowler select plus microcatheter (606s255x).The information also confirmed there was no negative impact to the patient and no delay to the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31815458) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PROWLER SELECT
Common Device Name
Catheter, Percutaneous, Neurovasculature
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus, Inc. (Juarez)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
katie seppa
31 technology dr.
irvine, CA 92618
+1(513)337-8052
MDR Report Key50695008
Report Number3008114965-2026-01179
Device Sequence Number17636081
Product Code QJP
UDI-Device Identifier10886704028888
UDI-Public(01)10886704028888(17)281031(10)31815458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K210838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255X
Device Lot Number31815458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale